I am a 71 yr old female. I have taking avapro 150 mg for over 10 years with very good control of my blood pressure. Last week I started taking the generic version irbesartan. A few days after I started the generic version I notice I felt extremely tired, exhausted after doing minimal work. Is there a difference between the avapro and generic drug. I have had no other changes in medications.
28 May 2012
There is no major difference between the brand and the generic. The active ingredient and strength are exactly the same. The tablet excipients (fillers, binders, colors etc) may be different and you could be reacting to one of these. If your symptoms persist see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a transplant patient whose surgeon prescribed Avapro to reuce my hematacrit production to bring
... done my creatine level. My hemo is running 5.1 & my creatine is at 1.6 and I feel great. I stopped taking the Avapro due to extreme lowered ...
1 answer • 3 Feb 2010
I took Avapro for 2 weeks and got muscle aches and severe pains,dry mouth ,night and day cold shivers and sweats, dark urine and feeling very tired ...
1 answer • 21 May 2011
... back pain leg pain and foot pain and knee pain and put on two stone in weight.Everyone has put it down to the menopause and NO ONE will even ...
1 answer • 30 Jun 2011
... years. My left ankle has been swelling during normal usage for 10 days. Is this a side affect? I do not salt my food and have been drinking the ...
1 answer • 18 Jul 2012
If my doctor ordered avapro75mg,and the pharmacist gave me irbesartan 75mg should I take it knowing?
... it is similar to avapro?
2 answers • 15 Aug 2013